How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 31151
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

Hi i had a really bad panic attack on monday it lasted for

Resolved Question:

Hi i had a really bad panic attack on monday it lasted for 24 h i was crying in the end .
Then it went away and i was in a fantastic mood all week long, now i had to go to a party and somebody stressed me quite a bit and i started feeling a panic attack coming so i took a half of inderal to relax which made it worse , i tried to not tjink of it and just go to a party but as soon as i sat in a car i straight away felt like i was gna throw up and have a massive attack. I cam home and broke down in the uncontrolleble crying hysteric . Just got better and feel more relaxed and over it. What was it!!!! I wanna cry only thinking about how strange my nervious system reacted and messed my plans!
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.
Hi--panic attacks can just hit someone out of the blue for no reason at all. The inderal is fine for the physical symptoms--sweating, rapid heart rate, flushing--but if this is a frequent problem for you a daily dose of an SSRI like Zoloft should be very effective in stopping this
Customer: replied 2 years ago.
Ok but why did i start crying out of a blue for 30 min?
Expert:  Dr. Chip replied 2 years ago.
Not unusual for a panic attack but you may also be suffering from bipolar disorder. Zoloft works very well for that too
Customer: replied 2 years ago.
Zolofir causes severe panic attacks. And suicidal thoughts iv just been told
Expert:  Dr. Chip replied 2 years ago.
Not very often and there are other SSRI's like Effexor and Celexa--at least ask your doctor about those
Dr. Chip and 5 other Medical Specialists are ready to help you